# SDR CA061107002

- Difficulty date: November 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: ASB1810617
- Condition: Unsecure
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ENGINE MOUNT THRUST FITTING ATTACHMENT BOLTS ARE NOT SECURED (TORQUE IS UNKNOWN AND LOCKWIRE IS NOT INSTALLED) AT RH ENGINE. TO COMPLETE THE PROCEDURE IAW AMM 71-22-01 ENGINE TO BE REMOVED. (TC# 20061107002)
